# SDR SWIA202512120904

- Difficulty date: September 4, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT LOWER WEB CORRODED AT BOTTOM NEXT TO FLOOR.   PERFORMED REPAIR ON LT COCKPIT LOWER WEB AT THE BOTTOM NEXT TO THE FLOOR IAW REO 670-53-11-594 REV.-A.   AND AMM 20-70-00, SRM 51-42-06, AND SRM 51-25-16.  PERFORMED NDT INSPECTION. COMPLETE INSTALLATION OF REINFORCEMENT ANGLE TO BE ACCOMPLISHED ON AVMAX WC: 1169 CP 31076811.
